PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 1 | 117-122
Tytuł artykułu

Sample partitioning estimation for ergodic diffusions: application to Ornstein-Uhlenbeck diffusion

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
When a diffusion is ergodic its transition density converges to its invariant density, see Durrett (1998). This convergence enabled us to introduce a sample partitioning technique that gives in each sub-sample, maximum likelihood estimators. The averages of these being a natural choice as estimators. To compare our estimators with the optimal we obtained from martingale estimating functions, see Sørensen (1998), we used the Ornstein-Uhlenbeck process for which exact simulations can be carried out.
Twórcy
autor
  • Department of Mathematics, New University of Lisbon, Portugal
Bibliografia
  • [1] B.M. Bibby and M. Sørensen, Martingale estimation functions for discretely observed diffusion processes, Bernoulli 1 (1995), 17-39.
  • [2] U. Küchler and M. Sørensen, Exponential Families of Stochastic Processes, Springer-Verlag 1997.
  • [3] S. Iacus, Simulation and Inference for Stochastic Differential, Equations with R Examples, Springer 2008.
  • [4] J.T. Mexia and G.C. Dias, Statistical Inference for Discretely Observed Diffusions of Diffusions, VII-Congresso da SPE, 14-16 Outubro, Osir 1999.
  • [5] B. Øksendal, Stochastic Differential Equations, An Introduction, Fifth Edition, Springer-Verlag 1998.
  • [6] M. Sørensen, Lecture Notes on 'Statistical Inference for Discretely Observed Diffusions', Berlin Graduiertenkolleg 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1124
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.